Recent Study Links Xarelto Use to Eye Bleeding
In the recent June 2015 issue of JAMA Ophthalmology, researchers studied some of Xarelto’s disturbing side effects, further calling into question the safety of the drug. These scientists studied the link between Xarelto usage and the possibility of an increase in stomach bleeds and eye hemorrhaging. Drs. Judy H. Hun and John C. Hwang found that patients in their 70s and 80s who had taken Xarelto after transitioning from warfarin had experience eye bleeding known as vitreous hemorrhages.
Because this particular side effect was linked to patients who had transitioned from warfarin to rivaroxaban (the generic of Xarelto), the doctors warn that other clinicians should be made aware of this potential side effect in their patients. Given that more and more doctors are prescribing Xarelto because it requires less monitoring by doctors themselves. However, given studies like these, doctors should be wary of prescribing Xarelto to patients and closely monitor them for any possible side effects.
Xarelto attorneys within our firm are studying, examining and investigating current Xarelto claims on behalf of people and their families who may have been injured by the drug. Some of the side effects include hemorrhaging, internal bleeding, stroke and or death. If you or a loved one has experienced any side effects while taking Xarelto, contact our Xarelto lawyers to discuss the facts of your potential case. We are available by phone for a free consultation at 1.866.705.7584 or by email at firstname.lastname@example.org.